# SDR ASAA0210290

- Difficulty date: November 7, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- Engine: Pwa JT8D17
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 507945
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C CHECK FOUND L1 DOOR SKIN AT BODY STATION 318, LBL 65 CRACKED.  REMOVED CRACK AND REPAIRED L1 DOOR SKIN IAW SRM.
